MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. X90 PEDICLE SCREW SYSTEM

X-SPINE SYSTEMS, INC. X90 PEDICLE SCREW SYSTEM
Model Number N60000329
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The company received a package of broken pedicle screws and a broken rod in the mail.There were no complaint details received with the package.The company made multiple attempts to retrieve details regarding the returned hardware, necessary details to complete a complaint investigation were unable to be obtained.It is unknown if the damage occurred during removal.There were no known patient complications.Additional related part numbers and lot numbers are listed below.N60000329, lot# 153822; n60000318, lot# 183174; n60000319, lot# 159594; n60000329; lot# 180244; n60000328; lot# 177075; n60000305, lot# 3557-01.Dhr reviews were performed for each lot number.There were no manufacturing anomalies identified in the dhrs.The devices met all required specifications prior to being released to distributable inventory.
 
Event or Problem Description
The company received a package of broken pedicle screws and a broken rod in the mail.There were no complaint details received with the package.The company made multiple attempts to retrieve details regarding the hardware.There were no known patient complications.

Brand Name
X90 PEDICLE SCREW SYSTEM
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key7843684
Report Number3005031160-2018-00026
Device Sequence Number16631894
Product Code MNI
UDI-Device IdentifierM697N600003291
UDI-PublicM697N600003291
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K052847
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN60000329
Device Lot Number153822
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2018
Initial Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;